Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Perron integrals


Author: R. L. Jeffery
Journal: Bull. Amer. Math. Soc. 48 (1942), 714-717
DOI: https://doi.org/10.1090/S0002-9904-1942-07765-2
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 718--726
MathSciNet review: 0007039
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07765-2

American Mathematical Society